# SDR SWIA201129005

- Difficulty date: December 8, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 16,124 hours, 9,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORODDED AT RBL 10 AND LBL 13.  (C-CHECK)  REPLACE FS 280 FLOORBEAM PER SRM.
